# SDR ASAA0977108

- Difficulty date: November 19, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,203 hours, 16,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A52137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL SUPPORT CRACKED.  REMOVED CRACKED WALL SUPPORT CHORD AND REPLACED WITH FABRICATED WALL SUPPORT.
